Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pain in hip and testicle, blood test, ultrasound reports normal, upset stomach, taking razo 20 mg, feels tired and thirsty

Hello Doctor, Am 26 years and I have been facing murmuring pain at right side hip day this pain transfered to my testicles and i faced a severe pain in my right testicles..i got that testicle pain only one time..i went for the blood test but everrything is normal.even i have done ultrasond test n results were normal.. i had stomach upset also,could not eat since i didnt feel hungry..So I went to gastric specialist also and got prescriptions for RAZO 20 mg tablet for stomach upset problem..even i was tired tired like a person who is suffering from fever ... Could you please tell me y these problems happend and whats the problem exactly is?still i have dry mouth and thirsty..right hip area pain comes n goes rarely..please let me know the reason. thank you..
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
The pain in rt hip & testicles it may due to some nerve problem specially L45-S12.look for the work nature as well .go for lab investigation Thanking,sonography abdomen also .take opnion of gastroenterologist .
Wishing u good health .
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor